# SDR UPS802519

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Aft Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPLEMENTAL MRR) DURING 'B' CHECK, MAINTENANCE FOUND AFT BULKHEAD BOTTOM SIDE OF J4 BEAM CRACKED.  STOP DRILLED CRACK, FABRICATED DOUBLER AND CLIPS AND INSTALLED PER UPS EO DC8-5310-6735-A.
